# SDR UPS96421731

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Assy
- Part number: 65B0989217
- Condition: Corroded
- Location: Med 5 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND LOWER GATE OF DOOR 5 LT CORRODED.  DAMAGE EXCEEDED ALLOWABLE LIMITS IAW SRM 52-00-02.  REPLACED LOWER GATE OF DOOR 5 LT IAW SRM 51-30-02.
